# SDR A6WA201441397

- Difficulty date: March 31, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GND POWER PLUG MOUNT BRACKET CRACKED.  R & R BRACKET PN 600-33283-33 IAW SRM 51-40-11 & REO 601R-53-11-009 REV A.
